# SDR K45A121412

- Difficulty date: December 11, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N680EV
- Make and model: Cessna 680SOV
- Aircraft serial: 6800087
- Aircraft time: 1,096 hours, 681 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 693302518
- Condition: Cracked
- Location: Rudder
- Part time: 1,096 hours, 681 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, THE RUDDER TORQUE TUBE WAS FOUND CRACKED APPROXIMATELY 90% OF DIAMETER.  CAUSE IS BELIEVED TO BE WIND DAMAGE DUE TO CONTROL LOCKS NOT ENGAGED WHEN PARKED.  RUDDER WAS REMOVED AND SENT TO CESSNA FOR REPAIR.
